# SDR 2003F00251

- Difficulty date: May 5, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N120EB
- Make and model: Urocop EC120B
- Aircraft serial: 1034
- Aircraft time: 2,523 hours
- Engine: Tmeca ARRIU2F
- Engine time: 2,081 hours, 2,786 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Freewheel Unit
- Part number: C632A2111601
- Part serial: M128
- Condition: Dragging
- Location: M/R Gearbox
- Part time: 124 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, MECHANIC NOTED FREEWHEELING UNIT STAYED ENGAGED WHEN MOVING MAIN ROTOR FORWARD OR BACKWARD. CONDITION WAS VERIFIED BY PERFORMING AUTO-ROTATION DURING OPS CHECK FLIGHT.  MAIN GEARBOX  TO BE REPLACED IAW MANUFACTURER.
